RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 11, Number 6  


Ordinary Differential Equations
A certain qualitative characterization of the class of reducible systems with quasi-periodic coefficients
I. N. Blinov
955
Behavior of the norm of the integral matrix of a certain two-dimensional system of differential equations in the neighborhood of a singular point of the system
P. B. Golokvoschyus
961
On the theory of semi-explicit differential equations with retarded argument
G. Ibragim
975
A boundary value problem for a nonlinear differential equation of neutral type
M. E. Drakhlin, T. K. Plyshevskaya
986
Certain properties of the smaller exponent when there are Perron perturbations
R. A. Prokhorova
997
Ljapunov stability in discontinuous dynamical systems
V. F. Rozhko
1005
Asymptotic behavior of the solutions of certain problems for a certain class of quasilinear systems of ordinary differential equations with a small parameter multiplying the derivative
A. A. Shishkin
1013
On the question of stability with respect to part of the variables
G. S. Yudaev
1023

Partial Differential Equations
The asymptotic behavior of the solutions of singularly perturbed equations of elliptic type in a rectangular domain
V. F. Butuzov
1030
Integral estimates of the fractional derivatives of the solutions of linear equations of elliptic type in the $L_2$ metric. I
V. A. Krasnov, A. S. Fokht
1042
The roots of the function $Ai'(z)-\sigma Ai(z)$
L. A. Muravei
1054
The behavior of the solutions of a certain parabolic equation in the neighborhood of the initial plane
V. G. Sushko
1078

Finite difference equations
The asymptotic behavior of the solutions of finite difference equations. II. Regular equations
V. B. Demidovich
1091

Integral Equations and Integral-Differential
The spectrum of a certain class of linear integral equations with two parameters
L. M. Likhtarnikov
1108
Linear equations
A. T. Taldykin
1118

Short Communications
Solutions of linear systems in generalized functions
I. Ya. Viner
1128
On the problem of the analytic construction of optimal regulators for systems with periodic coefficients
S. S. Voitenko, E. Ya. Smirnov
1131
A certain new method for the approximate integration of systems of differential equations
A. E. Gel'man
1133
On Hartman's comparison theorem for second order linear equations
I. V. Kamenev
1136
A certain counterexample in the theory of positive solutions
Yu. V. Komlenko
1138
On a homotopy invariant
G. S. Osipenko
1139
Some spectral properties of an operator that is akin to a differential operator
O. G. Storozh
1141
Analytic properties of the solutions of a certain class of third order differential equations
T. K. Shemjakina
1144
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020